# SDR MASA2011042202481

- Difficulty date: April 21, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 19,949 hours, 15,827 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Switch
- Condition: Out Of Rig
- Location: Parking Brake
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTI-SKID INBD CAUT MSG; FLAGGING PARK BRAKE SOV AND PARK BRAKE PRESSURE SWITCH.  MX TO CHECK RIGGING OR PARKING BRAKE MICRO SWITCH TO SEE IF IT GOT MISADJUSTED DURING METERING VALVE REPLACEMENT.  MX T/S THE PROBLEM TO PARK BRAKE MICRO SWITCH OUT OF RIG.  ADJUSTED BUT THE LOCKING RING IS MISSING IN THE MICRO SWITCH.  R2 PARKING BRAKE MICRO SWITCH LOCKING RING.
